Translator Disclaimer
January 2018 Generalization of value distribution and uniqueness of certain types of difference polynomials
Harina P. Waghamore
Tbilisi Math. J. 11(1): 1-13 (January 2018). DOI: 10.2478/tmj-2018-0001

Abstract

In this paper, we investigate the distribution of zeros as well as the uniqueness problems of certain type of differential polynomials sharing a small function with finite weight. The result obtained improves and generalizes the recent results.

Citation

Download Citation

Harina P. Waghamore. "Generalization of value distribution and uniqueness of certain types of difference polynomials." Tbilisi Math. J. 11 (1) 1 - 13, January 2018. https://doi.org/10.2478/tmj-2018-0001

Information

Received: 7 July 2017; Accepted: 10 December 2017; Published: January 2018
First available in Project Euclid: 21 April 2018

zbMATH: 06856984
MathSciNet: MR3757497
Digital Object Identifier: 10.2478/tmj-2018-0001

Subjects:
Primary: 30D35

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 1 • January 2018
Back to Top